# SDR USAA20100209BB006

- Difficulty date: February 6, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE RIGHT SPOILER SQUIB WILL NOT TEST IN POS 2.  REMOVED AND REPLACED THE RIGHT OFF-WING BATTERY AND POWER SUPPLY.
